# SDR GTIA2017081102150

- Difficulty date: August 11, 2017
- Submitted: August 14, 2017
- Operation: Air carrier
- Aircraft: N629NK
- Make and model: Airbus A320-232
- Aircraft serial: 06300
- Aircraft time: 11,413 hours, 5,189 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME EVENT DURING DESCENT, TURNED OFF THE NR 1 PACK. THE FUMES STOPPED.  PERFORMED DECONTAMINATION OF THE NR 1 PACK IAW AMM 21-00-00. NO DEFECTS NOTED AFTER DECONTAMINATION. REMOVED AND REPLACED RECIRCULATION FILTERS IAW AMM 21-21-41. REMOVED AND REPLACED NR 1 OZONE CONVERTER IAW AMM 25-51-41.
